# SDR VNAA0306012

- Difficulty date: June 22, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Aircraft time: 21,500 hours, 19,069 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 1180001
- Part serial: 1006
- Condition: Failed
- Location: Right
- Part time: 19,755 hours, 2,396 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A RIGHT HAND GENERATOR FAIL INDICATION AND ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND GENERATOR CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
